CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Strong approximation and descent 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2017, 卷号: 731, 页码: 235-258
Authors:  Derenthal, Ulrich;  Wei, Dasheng
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Eulerian numbers: A spline perspective 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 370, 期号: 2, 页码: 486-490
Authors:  Wang, Ren-Hong;  Xu, Yan;  Xu, Zhi-Qiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
B-splines  Eulerian numbers  Refined Eulerian numbers  Descent polynomials  Log-concavity